Excellence in Research and Innovation for Humanity
@article{(International Science Index):http://waset.org/publications/11287,
  title    = {Robust Fuzzy Control of Nonlinear Fuzzy Impulsive Singular Perturbed Systems with Time-varying Delay},
  author    = {Caigen Zhou and  Haibo Jiang},
  country   = {},
  abstract  = {The problem of robust fuzzy control for a class of
nonlinear fuzzy impulsive singular perturbed systems with
time-varying delay is investigated by employing Lyapunov functions.
The nonlinear delay system is built based on the well-known T–S
fuzzy model. The so-called parallel distributed compensation idea is
employed to design the state feedback controller. Sufficient conditions
for global exponential stability of the closed-loop system are derived
in terms of linear matrix inequalities (LMIs), which can be easily
solved by LMI technique. Some simulations illustrate the effectiveness
of the proposed method.},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {6},
  number    = {8},
  year      = {2012},
  pages     = {851 - 856},
  ee        = {http://waset.org/publications/11287},
  url       = {http://waset.org/Publications?p=68},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 68, 2012},